Table of Contents Author Guidelines Submit a Manuscript
Scientific Programming
Volume 19 (2011), Issue 1, Pages 13-25

Performance Models for the Spike Banded Linear System Solver

Murat Manguoglu,1 Faisal Saied,2 Ahmed Sameh,2 and Ananth Grama2

1Department of Computer Engineering, Middle East Technical University, Ankara, Turkey
2Department of Computer Science, Purdue University, West Lafayette, IN, USA

Copyright © 2011 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Murat Manguoglu, Faisal Saied, Ahmed Sameh, and Ananth Grama, “Performance Models for the Spike Banded Linear System Solver,” Scientific Programming, vol. 19, no. 1, pp. 13-25, 2011. doi:10.3233/SPR-2011-0316